Title

A NUMERICAL METHOD FOR 1D TIME-DEPENDENT SCHRODINGER EQUATION USING RADIAL BASIS FUNCTIONS

Document Type

Article

Publication Date

3-1-2013

Department

Mathematics

Abstract

This paper proposes a new numerical method to solve the 1D time-dependent Schrodinger equations based on the finite difference scheme by means of multiquadrics (MQ) and inverse multiquadrics (IMQ) radial basis functions. The numerical examples are given to confirm the good accuracy of the proposed methods.

Publication Title

INTERNATIONAL JOURNAL OF COMPUTATIONAL METHODS

Volume

10

Issue

2

This document is currently not available here.

Find in your library

Share

 
COinS